Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2014 (2014), Article ID 215394, 2 pages
http://dx.doi.org/10.1155/2014/215394
Editorial

Reconfigurable Electromagnetics through Metamaterials

1ELEDIA Research Center@DISI, University of Trento, 38123 Trento, Italy
2Department of Electrical Engineering, The Pennsylvania State University, University Park, PA 16802, USA
3Department of Engineering, Roma Tre University, 00146 Rome, Italy
4Ecole Polytechnique de Louvain, Université catholique de Louvain, 1348 Louvain-la-Neuve, Belgium

Received 17 April 2014; Accepted 17 April 2014; Published 15 June 2014

Copyright © 2014 Giacomo Oliveri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Giacomo Oliveri, Douglas Werner, Filiberto Bilotti, and Christophe Craeye, “Reconfigurable Electromagnetics through Metamaterials,” International Journal of Antennas and Propagation, vol. 2014, Article ID 215394, 2 pages, 2014. doi:10.1155/2014/215394